# SDR SWIA2018012944193

- Difficulty date: December 27, 2017
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 35,549 hours, 30,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT END CAP CHAFED FROM HANDRAIL.  REMOVED AND REPLACED THE END CAP IAW SRM.
